Cart (Loading....) | Create Account
Close category search window
 

An application of the theory of equivalence of Gaussian measures to a prediction problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Stein, M.L. ; Dept. of Stat., Chicago Univ., IL, USA

An extension of a general theorem by J.A. Bucklew (ibid., vol. IT-31, 677-679, 1985) on the asymptotic optimality of a linear predictor based on an incorrect covariance function is given. The result is applied to the problem of predicting a small time lag into the future to obtain an easily verifiable condition under which the Taylor series predictor given by Bucklew is nearly optimal. The critical condition of the theorem is as follows: Gaussian measures corresponding to the covariance function used to obtain the predictors and the actual covariance function must be equivalent probability measures (i.e., mutually absolutely continuous measures)

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 3 )

Date of Publication:

May 1988

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.